Leg Trouble

Hi all

I have bad varicose veins which the surgeon has said he will operate on, still waiting !! I also have very itchy rash over most of my lower legs which drives me up the wall the doc has given me Eurax cream which helps a bit but when you are lying in bed with you veins aching legs itchy and then there is the RLS I really am at my wit's end what do I do next?. My medication is 0.52 slow release Mirapexin in the morning and an iron tablet and then another iron tablet about 6pm then to go to bed I take 2 Gabapentin, 2 Tramadol and because that does not seem to be working I now take 1 Clonazepam which the neurologist told me only to take about 2 or 3 times a week as they are so addictive but even that is not working .

It is very worrying what all these drugs do to you.

I am standing up doing this blog as I can not even sit down to do it, my legs are all over the place.

Any help would be very much appreciated.

Thank You

desperate_41

4 Replies

oldestnewest
  • Hi,

    That's a lot of drugs! Do you think you are going through augmentation? If so you should try to cut down mirapexin slowly and look at the alternatives.

    Here is the link about augmentation.

    healthunlocked.com/rlsuk/po...

    Good luck and hope you find what works best for you.

    B.

  • Hi Bkc1777

    Thank you for your reply, I have already been through augmentation I was originally on 3.25 of Mirapexin and have now slowly reduced to .52 daily, tried .26 but it was too bad I was climbing the walls so now stuck to the .52

    Regards

    desperate_41

  • it does sound like you are still augmenting on the .52mgs Mirapexin. I know its hard to get right off any dopamine med, but i doubt you will get any relief til you do. The clonazepam will not help if you are augmenting on the Mirapexin. nothing helps when augmenting. You are taking two Tramadol, and maybe you might have to increase that med a bit to help you through the withdrawals.

  • HI there

    There are a few venous conditions that could be causing the itching, for example varicose excema, All linked to the venous insufficiency, can you chase up the surgeon via his secretary, that's what I do.

    Good luck

You may also like...